# SDR SCNA20150119002

- Difficulty date: January 8, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 33,958 hours, 13,284 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 132
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF RT HORIZONTAL STABILIZER L/E, FOUND A GOUGE APPROXIMATELY BS 132. BLENDED GOUGE FOUND TO BE OUT OF LIMITS, REPAIRED.
